Nonlinear optics with full three-dimensional illumination

Journal article
(Original article)


Publication Details

Author(s): Penjweini R, Weber M, Sondermann M, Boyd RW, Leuchs G
Journal: Optica
Publisher: OSA
Publication year: 2019
Volume: 6
Journal issue: 7
Pages range: 878--883
ISSN: 2334-2536


FAU Authors / FAU Editors

Leuchs, Gerd Prof. Dr.
Naturwissenschaftliche Fakultät
Penjweini, Rojiar
Naturwissenschaftliche Fakultät
Sondermann, Markus Dr.
Lehrstuhl für Experimentalphysik (Optik)
Weber, Markus Prof. Dr.
Lehrstuhl für Experimentalphysik (Optik)


External institutions with authors

University of Ottawa


Research Fields

Materials and Light-Matter Interaction
Research focus area of a faculty: Naturwissenschaftliche Fakultät


How to cite

APA:
Penjweini, R., Weber, M., Sondermann, M., Boyd, R.W., & Leuchs, G. (2019). Nonlinear optics with full three-dimensional illumination. Optica, 6(7), 878--883. https://dx.doi.org/10.1364/OPTICA.6.000878

MLA:
Penjweini, Rojiar, et al. "Nonlinear optics with full three-dimensional illumination." Optica 6.7 (2019): 878--883.

BibTeX: 

Last updated on 2019-22-07 at 07:30